CSpace
非线性最优化的广义梯度投影法
赖炎连1; 贺国平2; 高自友1
1992
Source Publication中国科学a辑数学
ISSN1006-9232
Volume00AIssue:009Pages:916
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37830
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东科技大学
Recommended Citation
GB/T 7714
赖炎连,贺国平,高自友. 非线性最优化的广义梯度投影法[J]. 中国科学a辑数学,1992,00A(009):916.
APA 赖炎连,贺国平,&高自友.(1992).非线性最优化的广义梯度投影法.中国科学a辑数学,00A(009),916.
MLA 赖炎连,et al."非线性最优化的广义梯度投影法".中国科学a辑数学 00A.009(1992):916.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赖炎连]'s Articles
[贺国平]'s Articles
[高自友]'s Articles
Baidu academic
Similar articles in Baidu academic
[赖炎连]'s Articles
[贺国平]'s Articles
[高自友]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赖炎连]'s Articles
[贺国平]'s Articles
[高自友]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.